# SDR CA051221002

- Difficulty date: December 8, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Piper PA-18
- Aircraft time: 5,760 hours
- Engine: Lyc O320A2B
- Propeller: Snsnch M74DM
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REINFORCEMENT STRAP AT REAR SPREADER BAR ATTACHMENT LUG; INTERGRANULAR CORROSION DESTROYED PART FROM INSIDE OUT RESULTING IN LOOSE FASTENER.
